MAUDE Adverse Event Report: AUTOSOFT 90; INSET II 60/9 GREY TCAP

AUTOSOFT 90; INSET II 60/9 GREY TCAP
Model Number 1000275
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the patient had three bent/kinked cannulas.At the time of the event, the patient's blood glucose level was more than 500 mg/dl.It was stated that the patient had insulin pooling at the site and the insulin was not being distributed to his body which caused high blood glucose levels because of kinked/clogged cannula.Moreover, when the cannula was removed it was found that the cannula was bent at the very tip of the cannula, when pressed on.Further, he changed his infusion, replaced the site and did a correction bolus via pump in order to address the issue but his blood glucose levels still went up.On an unknown date in (b)(6) 2020, he was admitted to the hospital as he had moderate ketones and high blood glucose levels.He was administered some unspecified medication intravenously (drug name unknown), fluids of saline and insulin which resolved the issue.After three days of stay in the hospital, he was released from the hospital with no permanent damage.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
AUTOSOFT 90
Common Device Name
INSET II 60/9 GREY TCAP
MDR Report Key10598314
Report Number3003442380-2020-00402
Device Sequence Number14308923
Product Code FPA
UDI-Device Identifier05705244014367
UDI-Public05705244014367
Combination Product (Y/N)Y
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number1000275
Device Lot Number5272342
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2020
Initial Report FDA Received Date09/29/2020
Patient Sequence Number1